CORDIS provides links to public deliverables and publications of HORIZON projects.
Links to deliverables and publications from FP7 projects, as well as links to some specific result types such as dataset and software, are dynamically retrieved from OpenAIRE .
Publications
Author(s):
Giles Gardam; Dawid Kielak; Alan Logan
Published in:
Mathematical Research Letters, 2023, ISSN 1073-2780
Publisher:
Mathematical Publishing
DOI:
10.4310/mrl.2023.v30.n1.a5
Author(s):
Sam Hughes, Dawid Kielak, Peter Kropholler, Ian Leary
Published in:
Proceedings of the American Mathematical Society, 2024, ISSN 0002-9939
Publisher:
American Mathematical Society
DOI:
10.1090/proc/16656
Author(s):
Ismael Morales
Published in:
Mathematische Annalen, Issue 390, 2024, Page(s) 1507-1540, ISSN 0025-5831
Publisher:
Springer Verlag
DOI:
10.1007/s00208-023-02785-6
Author(s):
Dawid Kielak, Marco Linton
Published in:
Proceedings of the American Mathematical Society, 2023, ISSN 1088-6826
Publisher:
AMS
DOI:
10.1090/proc/16716
Author(s):
Fisher, S.; Hughes, S.; Leary, I.J.
Published in:
Math. Ann., 2023, ISSN 0025-5831
Publisher:
Springer Verlag
DOI:
10.1007/s00208-023-02663-1
Author(s):
Nansen Petrosyan, Bin Sun
Published in:
Advances in Mathematics, Issue 437, 2023, Page(s) 109412, ISSN 0001-8708
Publisher:
Academic Press
DOI:
10.1016/j.aim.2023.109412
Author(s):
Sam P. Fisher
Published in:
Compositio Mathematica, Issue 160, 2024, Page(s) 2203-2227, ISSN 0010-437X
Publisher:
London Mathematical Society
DOI:
10.1112/s0010437x24007309
Author(s):
Ismael Morales
Published in:
Communications in Algebra, 2024, Page(s) 1-8, ISSN 0092-7872
Publisher:
Marcel Dekker Inc.
DOI:
10.1080/00927872.2024.2422992
Author(s):
Dawid Kielak; Peter Kropholler
Published in:
Proc. Amer. Math. Soc., Issue 1, 2021, ISSN 0002-9939
Publisher:
American Mathematical Society
DOI:
10.1090/proc/15596
Author(s):
Sam P. Fisher
Published in:
Bulletin of the London Mathematical Society, Issue 1, 2022, ISSN 1469-2120
Publisher:
Wiley
DOI:
10.1112/blms.12795
Author(s):
Dawid Kielak, Marco Linton
Published in:
Geometric and Functional Analysis, Issue 34, 2024, Page(s) 1580-1608, ISSN 1016-443X
Publisher:
Birkhauser Verlag
DOI:
10.1007/s00039-024-00687-6
Author(s):
Sam Hughes, Motiejus Valiunas
Published in:
Commentarii Mathematici Helvetici, Issue 99, 2024, Page(s) 397-436, ISSN 0010-2571
Publisher:
Birkhauser Verlag
DOI:
10.4171/cmh/572
Author(s):
Marco Linton
Published in:
Canadian Journal of Mathematics, 2025, Page(s) 1-27, ISSN 0008-414X
Publisher:
Canadian Mathematical Society
DOI:
10.4153/s0008414x24000427
Author(s):
Hughes, S; Li, K
Published in:
Journal of Applied and Computational Topology, Issue 1, 2022, ISSN 2367-1726
Publisher:
Springer
DOI:
10.1007/s41468-022-00088-4
Author(s):
Hughes, S
Published in:
Bulletin of the London Mathematical Society, Issue 1, 2022, ISSN 1469-2120
Publisher:
Wiley
DOI:
10.48550/arxiv.2105.02847
Author(s):
Naomi Andrew, Sam Hughes, Monika Kudlinska
Published in:
Rocky Mountain Journal of Mathematics, Issue 54, 2024, ISSN 0035-7596
Publisher:
Rocky Mountain Mathematics Consortium
DOI:
10.1216/rmj.2024.54.933
Software
Author(s): Marek Kaluba; Dawid Kielak
Publisher: Zenodo
DOI: 10.5281/zenodo.8094798
Author(s): Marek Kaluba
Publisher: Zenodo
DOI: 10.5281/zenodo.8094797; 10.5281/zenodo.12726843; 10.5281/zenodo.12687200
There was an error trying to search data from OpenAIRE
No results available